# SDR DALA2019030601594

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 57,901 hours, 19,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT LIGHT LENS MISSING AT DOOR R1. CORRECTIVE ACTION: LOCATED AND INSTALLED NEW LENS. (5531976)
